IJPAM: Volume 51, No. 3 (2009)

STABLE SPACE CURVES WITH
COOMOLOGICALLY NICE NORMAL BUNDLE

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we construct many stable reducible curves $X \subset \mathbb {P}^3$ such that $h^1(X,N_X)=0$ (and sometimes $h^1(X;N_X(-1))=0$), where $N_X$ is the normal bundle of $X$ in $\mathbb {P}^3$.

Received: January 6, 2009

AMS Subject Classification: 14H50, 14H20

Key Words and Phrases: space curve, normal bundle, reducible curve, stable curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 3